Hello, I have recently started having this problem and hope someone here has some answers. I am 45 yrs old and currently on heavy narcotics for back pain. This has been going on for some time now (2 yrs) and the pain and medication have been get5ting stronger. Abut a month ago I started getting painful erections, and then very painful urination and blood in the morning after. Almost like there was a blockage that the urine had to "pop" through. I am assuming this is the reason my sex drive has dropped dramatically like the body is protecting itself. It is difficult to know what is what. I am also constipated, difficulty urinating even when there is no pain, never feel like my bladder is drained, very painful bowel movements at times and others times just difficult. Are they all related or is more than one thing going on at the same time? I'd appreciate any ideas before I run off to the doctor. Thanks.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?